Ball Packings and Moment Inequalities

S.A. Pirogov

1998, v.4, №2, 199-201

ABSTRACT

This note discusses a classical problem in the geometric theory of Banach spaces. We formulate (without proof) a result, Theorem 1 below, allowing to give a probabilistic interpretation of the original geometric question. This result permits to resolve the problem in some cases and to outline possible ways of attacking it in other cases.

Keywords: ball packings,moment inequalities

COMMENTS

Please log in or register to leave a comment


There are no comments yet